# SDR WX0A2015090672845

- Difficulty date: September 1, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- Aircraft time: 69,009 hours, 24,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 53767
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HAS NO POWER AT SEAT 17DEF.  R & R BATTERY PACK IAW AMM 33-51-07.  OPERATIONS CHECKED GOOD.
